# SDR 07FDEA01629

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,604 hours, 11,868 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: A53610580203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NLG RH ATTACHMENT LUG (BUSHING A536-10580-203) REPAIR PERFORMED BY BUSHING REMOVAL IAW SB A300-53-0130, APPROVED BY EA 6-5312-101314 AND RAS 043643/005/2006 ISS A.
